# SDR DALA2023103008891

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 111,865 hours, 16,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: FOUND LIGHT CONNECTOR HOUSING NOT ATTATCHED CORRECTLY, REATTATCHED HOUSING PER B767 AMM 52-11. (0036338)
